MAUDE Adverse Event Report: DENTSPLY DETREY GMBH P&BOND ACTIVE STAND.REF.; AGENT, TOOTH BONDING, RESIN

DENTSPLY DETREY GMBH P&BOND ACTIVE STAND.REF.; AGENT, TOOTH BONDING, RESIN
Catalog Number 60667341
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a patient had an allergic reaction to p&bond active stand.Ref.That was used in treatment.Additional information and product has been requested.
 
Additional Manufacturer Narrative
Product not returned and lot number is unknown.No investigation can be completed.Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per (b)(4).

Brand Name
P&BOND ACTIVE STAND.REF.
Common Device Name
AGENT, TOOTH BONDING, RESIN
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19162665
Report Number8010638-2024-00004
Device Sequence Number18106654
Product Code KLE
UDI-Device IdentifierD010606673411
UDI-PublicD010606673411
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number60667341
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/22/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown